RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 3, Pages 523–525 (Mi dan36295)  

MATHEMATICS

On the zeros of the gradient of the solutions of second-order homogeneous elliptic equations in the plane

V. E. Kashkakha

Donetsk Computing Center of the USSR Academy of Sciences

Full text: PDF file (371 kB)

Bibliographic databases:
UDC: 517.946
Presented: И. Н. Векуа
Received: 27.04.1970

Citation: V. E. Kashkakha, “On the zeros of the gradient of the solutions of second-order homogeneous elliptic equations in the plane”, Dokl. Akad. Nauk SSSR, 199:3 (1971), 523–525

Citation in format AMSBIB
\Bibitem{Kas71}
\by V.~E.~Kashkakha
\paper On the zeros of the gradient of the solutions of second-order homogeneous elliptic equations in the plane
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 3
\pages 523--525
\mathnet{http://mi.mathnet.ru/dan36295}
\zmath{https://zbmath.org/?q=an:0231.35005}


Linking options:
  • http://mi.mathnet.ru/eng/dan36295
  • http://mi.mathnet.ru/eng/dan/v199/i3/p523

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019